Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2011, Article ID 167672, 9 pages
http://dx.doi.org/10.1155/2011/167672
Research Article

Majorization for A Subclass of 𝛽-Spiral Functions of Order 𝛼 Involving a Generalized Linear Operator

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Malaysia
2Department of Mathematics-Informatics, Faculty of Sciences, 1 Decembrie 1918 University of Alba Iulia, 510009 Alba Iulia, Romania

Received 22 June 2011; Accepted 18 August 2011

Academic Editor: Shelton Peiris

Copyright © 2011 Afaf A. Ali Abubaker et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Afaf A. Ali Abubaker, Maslina Darus, and Daniel Breaz, “Majorization for A Subclass of -Spiral Functions of Order Involving a Generalized Linear Operator,” Advances in Decision Sciences, vol. 2011, Article ID 167672, 9 pages, 2011. https://doi.org/10.1155/2011/167672.